# SDR MWEA99822

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 5910348
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CENTER FLOOR BETWEEN LAVS FOM SEVERAL OF THE HAT CHANNELS ON THE FLOORBOARD WERE CRACKED.  MTC FABRICATED AND INSTALLED NEW CENTER FLOOR.
